Shakoor Pooseh, PhD Math.

VCF

Shakoor Pooseh

Contact information

 

Phone: +49 (0)351 - 463 42210
E-Mail: Shakoor.Pooseh@tu-dresden.de

Research Statement

Mathematical psychology is an approach to quantify perceptual and cognitive processes through basic rules that relate psychological characteristics to behavior based on observations. On the one hand, it is closely related, but not limited, to Psychometrics which is concerned with the measurement of such constructs. On the other hand, it tries to combine and integrate knowledge and methods from statistics, computer science and artificial intelligence to psychology and neuroscience to give a more robust foundation to the computational aspects of psychology. Currently my research is mainly focused on reinforcement learning and decision making. We collect behavioral data by implementing and\or improving experimental tasks and make inferences through building mathematical models. This approach is different from summary statistics in a way that these models not only explain the psychological features but also capture the underlying behavioral dynamics.

Scientific Education

2013PhD, Applied Mathematics, Univ. of Aveiro, Aveiro, Portugal
2006MSc, Applied Mathematics, IASBS, Zanjan, Iran
2003BSc, Applied Mathematics, Univ. of Tabriz, Tabriz, Iran  

Professional Experience

Since 2013Postdoctoral research fellow, SeSyn, Dpt. of Psychiatry, Technische Universität Dresden, Germany  
2006 - 2008University instructor, Ardebil, Iran  

Other Scientific Activities, Honors, Awards

Selected Publications

Almeida R., Pooseh S. & Torres D. (2015). Computational Methods in the Fractional Calculus of Variations. Imperial College Press.

Pooseh S., Almeida R. & Torres D. (2014). Fractional Order Optimal Control Problems with Free Terminal Time. J. Ind. Manag. Optim., 10 no. 2, 363–381.

Pooseh S., Almeida R. & Torres D. (2013). Discrete Direct Methods in the Fractional Calculus of Variations. Comput. Math. Appl. 66, no. 5, 668–676.

Almeida R., Pooseh S. & Torres D. (2012). Fractional variational problems depending on indefinite integrals. Nonlinear Anal., no. 3, 1009–1025.